IDEAS home Printed from
   My bibliography  Save this article

Multiple solutions for semilinear resonant elliptic problems with discontinuous nonlinearities via nonsmooth double linking theorem


  • Kaimin Teng



No abstract is available for this item.

Suggested Citation

  • Kaimin Teng, 2010. "Multiple solutions for semilinear resonant elliptic problems with discontinuous nonlinearities via nonsmooth double linking theorem," Journal of Global Optimization, Springer, vol. 46(1), pages 89-110, January.
  • Handle: RePEc:spr:jglopt:v:46:y:2010:i:1:p:89-110
    DOI: 10.1007/s10898-009-9411-5

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Claudianor Alves & José Gonçalves & Jefferson Santos, 2014. "Strongly nonlinear multivalued elliptic equations on a bounded domain," Journal of Global Optimization, Springer, vol. 58(3), pages 565-593, March.
    2. Leszek Gasiński & Nikolaos Papageorgiou, 2013. "A pair of positive solutions for the Dirichlet p(z)-Laplacian with concave and convex nonlinearities," Journal of Global Optimization, Springer, vol. 56(4), pages 1347-1360, August.

    More about this item


    Double linking; Critical point; Locally Lipschitz; Nonsmooth; 34C25; 58E30; 47H04;

    JEL classification:


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:46:y:2010:i:1:p:89-110. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.